# SDR AALA202110206674

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 35,336 hours, 14,393 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: #2 ENGINE OIL PRESSURE CAUTION ILLUMINATED WHILE CLIMBING THROUGH 27000 FEET, CREW SHUT DOWN #2 ENGINE AND DECLARED EMERGENCY; FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT: REPLACED #2 ENGINE WITH SERVICEABLE UNIT IAW WORKCARD 08L40072003, LEAK AND OPS CHECK GOOD.** (CLOSED)
